What are the risks of overdose Kava Supplement?

Kava is a plant that can be used to make beverage as well as supplement. It have a lot of health benefits, but if you do not use it properly, there might be problems. Here we tell you what are the risks of overdose Kava supplement.

risks of overdose Kava

Liver toxicity is the main side effect of kava supplement. Kava is sell as over-the-counter stress management drug in some country. According to the research, there are many recorded cases of liver damage including cirrhosis, some sufficient to require liver transplantation and at least one death.The kava doses preceding the damage differ from medically prescribed doses for therapy of stress and anxiety to quite a few multiples of advised doses. An overdose quantity can not be established. Concurrent use of alcohol lowers the threshold for toxicity.

Neurological Effects are also common side effects of kava supplement. As we know kavalactones are consider to be the active ingredients in kava. It will affect your limbic system and help to reduce your anxiety and stress. Overdose Kava Supplement is relative to external requirements. It is reported that the appearance of psychotic syndromes, seizures and motor abnormalities for long time heavy kava users.

Overdose kava supplement might also lead to gastrointestinal Effects. It is reported that gastrointestinal upset is common with kava overdose. In the case of extreme gastrointestinal sensitivity, even a small dose may be experienced as an overdose.

Here we list the main risks of kava supplement overdose. Be careful while using that supplement in order to avoid the potential risks.